# SDR UALA2009011300149

- Difficulty date: January 13, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 36,819 hours, 10,379 cycles
- Engine: Pwa PW4056
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 8010003
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENG 'ENG EEC C1' MESSAGE APPEARED OM EICAS. ENG OPS NORMAL. L PIMU HAD FAULT "EEC CH A FMU FD-BK FAIL" ACP PIMU MSG IND EX PG60J MSG 351-24 FIM. RESISTANCE BETWEEN A AND B=63 OHMS,C AND D=33 OHMS, D AND E=33 OHMS RESISTANCE BETWEEN C AND E=70 OHMS WHICH IS OUT OF LIMITS IAW FMU SCHEMATICS. REMOVED AND REPLACED FUEL METERING UNIT. LEAK CHECKED GOOD. ACCOMPLISHED SAFETY AND SECURITY OF METERING UNIT.
